# SDR R61A2021052000441

- Difficulty date: May 18, 2021
- Submitted: May 20, 2021
- Operation: Air carrier
- Aircraft: N101HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000156
- Aircraft time: 35,647 hours, 27,275 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT CEILING EMERGENCY LIGHT INOP. FOUND CONNECTOR DISCONNECTED FROM COCKPIT CEILING EMERGENCY LIGHT ASSY. RECONNECTED.
